# SDR SWAA2019073035422

- Difficulty date: July 17, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT SHIELD CORRODED AT BS. 847+8, RBL 22.  R&R SHIELD IAW SRM, AMM, AND DWG.
